# SDR KBMA117647

- Difficulty date: July 1, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164960
- Part serial: 793
- Condition: Sticking
- Location: Engine
- Part time: 922 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE WAS STICKING.  REPLACED WITH SERVICEABLE VALVE.
